MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. FLUSHING PUMP OFP-2 (ROW); OLYMPUS FLUSHING PUMP

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. FLUSHING PUMP OFP-2 (ROW); OLYMPUS FLUSHING PUMP
Model Number K10001145
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the flushing pump displayed a water leakage at times.The issue was identified during a reprocessing.There were no reports of patient harm.
 
Event or Problem Description
No additional information was provided by customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h3, h6, h11 the device was returned to olympus for inspection, and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the waters flow was poor due to a loose pump head lever and failure of pump head.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
FLUSHING PUMP OFP-2 (ROW)
Common Device Name
OLYMPUS FLUSHING PUMP
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend on sea, essex SS25Q H
UK   SS25QH
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24514591
Report Number9611174-2026-00057
Device Sequence Number9724039
Product Code FEQ
UDI-Device Identifier15019778003238
UDI-Public15019778003238
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10001145
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown